# SDR DLM88991058

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 21,926 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL STRAINER CLOGGED LIGHT ON IN FLT.  ENGINE SHUT DOWN.  REPLACED MAIN OIL FILTER DUE TO BEING CLOGGED WITH CARBON.
